Universidad Complutense de Madrid
E-Prints Complutense

Lusternik-Schnirelmann category and Morse decompositions

Impacto

Descargas

Último año

Rodríguez Sanjurjo, José Manuel (2000) Lusternik-Schnirelmann category and Morse decompositions. Mathematika. A Journal of Pure and Applied Mathematics, 47 (1-2). pp. 299-305. ISSN 0025-5793

[img] PDF
Restringido a Sólo personal autorizado del repositorio

422kB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=7015084


URLTipo de URL
http://journals.cambridge.orgEditorial


Resumen

We study in this paper some properties of the Lusternik-Schnirelmann category of isolated invariant sets of continuous dynamical systems. There are several different definitions of this coefficient, although most of them agree in the important case of ANR's (Absolute Neighbourhood Retracts). We refer to the review articles [10] by R. H. Fox and [15, 16] by I. M. James for general information about this topological invariant. We shall use in this paper the definition of the Lusternik-Schnirelmann category of a compactum introduced by K. Borsuk in [4]


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Topología
Código ID:21823
Depositado:12 Jun 2013 13:03
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo